# SDR SWAA2024080220785

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N8850Q
- Make and model: Boeing 737-8
- Aircraft serial: 67498
- Aircraft time: 4,656 hours, 2,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE L/H AFT PORTABLE FLASHLIGHT INOP<[01] OPS CHECK GOOD PER AMM 25-64-00
